| Model Number |
VTICM5_12.6(-8.0/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - 4581: rotation.H6 - work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Due to lens rotation, the lens was exchanged for a different model and power but same length lens.This did not resolve the problem.Lasik was performed.This resolved the problem.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned dry in a microcentrifuge tube.Visual inspection found the lens optic and haptic deformed.Dimensional inspection found the lens to be within specifications.Claim # (b)(4).